# SDR DALA2022120107677

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 71-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y450 BTW FRAME 71 AND FRAME 75 IN PASSENGER CABIN.   REPLACED SEAT TRACK Y450 LOC. BTW FRAME 71 AND FRAME 75 IN PASSENGER CABIN ASPER A330 SRM 51-42-11 AND APPLIED CORROSION PREVENTION COMPOUND. (2518668)
